Advanced

Convergence of a recursive robust algorithm with strongly regular observations

Holst, Ulla LU (1984) In Stochastic Processes and their Applications 16(3). p.305-320
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
robust estimation, Stochastic approximation, strong regularity
in
Stochastic Processes and their Applications
volume
16
issue
3
pages
305 - 320
publisher
Elsevier
external identifiers
  • scopus:48749139943
ISSN
1879-209X
language
English
LU publication?
yes
id
8bffe9ae-bd51-4f02-a0e2-4eb04ffdae1f (old id 1244964)
date added to LUP
2008-10-13 10:53:15
date last changed
2017-01-01 07:46:17
@article{8bffe9ae-bd51-4f02-a0e2-4eb04ffdae1f,
  author       = {Holst, Ulla},
  issn         = {1879-209X},
  keyword      = {robust estimation,Stochastic approximation,strong regularity},
  language     = {eng},
  number       = {3},
  pages        = {305--320},
  publisher    = {Elsevier},
  series       = {Stochastic Processes and their Applications},
  title        = {Convergence of a recursive robust algorithm with strongly regular observations},
  volume       = {16},
  year         = {1984},
}